MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH
Model Number HLO61035F
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2022).
 
Event or Problem Description
It was reported that prior to the procedure, the luer lock connection allegedly came loose and the sheath opens by itself.The procedure was completed by using another device.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was returned for evaluation.The result of the investigation is unconfirmed for the reported connection problem.During the evaluation the sheath luer hub was reconnected to the hemostasis valve successfully.The connection was secure with no issue observed.No damage was observed on the hemostatis valve on the side tube or sheath luer hub.The root cause for the reported connection problem could not be determined based upon the available information.Labeling review: instruction for use for the halo one thin-walled guiding sheath was reviewed and the following sections are applicable: precautions: 7.Careful attention must be paid to the maintenance of tight valve connections for duration of procedure to avoid blood leakage or the introduction of air into the system.Take remedial action if any excessive blood leakage is observed.8.Insert dilator into the center of the sheath valve.Forced insertion of the dilator which misses the center of the valve may cause damage and result in blood leakage.9.Advance or withdraw the sheath slowly.If resistance is met do not advance or withdraw until the cause of resistance is determined.10.When inserting, manipulating or withdrawing a device through the introducer always maintain the introducer position.11.Remove the dilator from the sheath slowly to avoid incomplete closing of the valve resulting in blood leakage.Potential adverse effects: hemorrhage, including bleeding at the puncture site.D4 (expiry date: 06/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a complaint history review was performed.This is the first complaint reported for this lot number.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: the sample was returned for evaluation.During the evaluation the sheath luer hub was reconnected to the hemostasis valve successfully.The connection was secure with no issue observed.No damage was observed on the hemostatis valve on the side tube or sheath luer hub.Therefore, the investigation is unconfirmed for the reported connection problem.The root cause for the reported connection problem could not be determined based upon the available information received from the field communications and sample evaluation.Labeling review: instruction for use for the halo one thin-walled guiding sheath was reviewed and the following sections are applicable: precautions: 7.Careful attention must be paid to the maintenance of tight valve connections for duration of procedure to avoid blood leakage or the introduction of air into the system.Take remedial action if any excessive blood leakage is observed.8.Insert dilator into the center of the sheath valve.Forced insertion of the dilator which misses the center of the valve may cause damage and result in blood leakage.9.Advance or withdraw the sheath slowly.If resistance is met do not advance or withdraw until the cause of resistance is determined.10.When inserting, manipulating or withdrawing a device through the introducer always maintain the introducer position.11.Remove the dilator from the sheath slowly to avoid incomplete closing of the valve resulting in blood leakage.Potential adverse effects: hemorrhage, including bleeding at the puncture site.D4 (expiry date: 06/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HALO ONE THIN-WALLED GUIDING SHEATH
Common Device Name
GUIDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12352853
Report Number9616666-2021-00129
Device Sequence Number4333047
Product Code DYB
UDI-Device Identifier10801741161961
UDI-Public(01)10801741161961
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K192313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLO61035F
Device Catalogue NumberHLO61035F
Device Lot NumberCMEU0493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/15/2021
03/01/2022
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/17/2021
03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown